Polynomial Pell's equation-II

W. A. Webb, H. Yokota

研究成果: Article

2 引用 (Scopus)

抄録

The polynomial Pell's equation is X2 - DY2 = 1, where D is a polynomial with integer coefficients and the solutions X, Y must be polynomials with integer coefficients. Let D = A2 + 2C be a polynomial in L[x], where deg C<deg A. Then for pB = pA/C ∈ L[x], p a prime, a necessary and sufficient condition for which the polynomial Pell's equation has a nontrivial solution is obtained. Furthermore, all solutions to the polynomial Pell's equation satisfying the above condition are determined.

元の言語English
ページ(範囲)128-141
ページ数14
ジャーナルJournal of Number Theory
106
発行部数1
DOI
出版物ステータスPublished - 2004 5
外部発表Yes

ASJC Scopus subject areas

  • Algebra and Number Theory

これを引用

Polynomial Pell's equation-II. / Webb, W. A.; Yokota, H.

:: Journal of Number Theory, 巻 106, 番号 1, 05.2004, p. 128-141.

研究成果: Article

Webb, WA & Yokota, H 2004, 'Polynomial Pell's equation-II', Journal of Number Theory, 巻. 106, 番号 1, pp. 128-141. https://doi.org/10.1016/j.jnt.2003.12.005
Webb, W. A. ; Yokota, H. / Polynomial Pell's equation-II. :: Journal of Number Theory. 2004 ; 巻 106, 番号 1. pp. 128-141.
@article{6291d74a42c546ca929739c7c83a0829,
title = "Polynomial Pell's equation-II",
abstract = "The polynomial Pell's equation is X2 - DY2 = 1, where D is a polynomial with integer coefficients and the solutions X, Y must be polynomials with integer coefficients. Let D = A2 + 2C be a polynomial in L[x], where deg C",
keywords = "Polynomial Pell's equation",
author = "Webb, {W. A.} and H. Yokota",
year = "2004",
month = "5",
doi = "10.1016/j.jnt.2003.12.005",
language = "English",
volume = "106",
pages = "128--141",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Polynomial Pell's equation-II

AU - Webb, W. A.

AU - Yokota, H.

PY - 2004/5

Y1 - 2004/5

N2 - The polynomial Pell's equation is X2 - DY2 = 1, where D is a polynomial with integer coefficients and the solutions X, Y must be polynomials with integer coefficients. Let D = A2 + 2C be a polynomial in L[x], where deg C

AB - The polynomial Pell's equation is X2 - DY2 = 1, where D is a polynomial with integer coefficients and the solutions X, Y must be polynomials with integer coefficients. Let D = A2 + 2C be a polynomial in L[x], where deg C

KW - Polynomial Pell's equation

UR - http://www.scopus.com/inward/record.url?scp=2342532497&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2342532497&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2003.12.005

DO - 10.1016/j.jnt.2003.12.005

M3 - Article

AN - SCOPUS:2342532497

VL - 106

SP - 128

EP - 141

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -